MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3

CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3
Model Number 9131-001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device displayed a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The onestep pads were returned to zoll medical corporation.The customer's report was not replicated or confirmed.The pads were put through extensive testing including the power on self test using a known good device without duplicating the report.The pads were scrapped at zoll.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, DEFIBRILLATION AED, G3
Common Device Name
ELECTRODE
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
MDR Report Key12328227
Report Number2112020-2021-00748
Device Sequence Number4418827
Product Code MKJ
UDI-Device Identifier00812394020911
UDI-Public00812394020911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/28/2023
Device Model Number9131-001
Device Catalogue Number9131-001
Device Lot Number201029-07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date09/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1